# SDR SWAA072113

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 67,747 hours, 55,740 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654456115
- Part serial: 5262
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT ROLL TO LEFT ON APPROACH WITH FLAPS AT 40.  R&R NR 2 SPOILER PER MM.
